Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
121 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Paxidep cr heart related side effects

Premium Questions

Dr.    Prof. Kunal Saha MD

How can I stop paxidep sir I feel iam addicted for it. Iam afraid of it's side effects also ... View answer

Answered by : Dr. Prof. Kunal Saha ( General & Family Physician)
Dr. Ilir Sharka MD

and almost everything, but I am concerned about the possible side effects related to my prescribed daily ...) following open heart/triple bypass surgery 82 days ago. Is there a conflict with a... View answer

Answered by : Dr. Ilir Sharka ( Cardiologist)
Dr.    Dariush Saghafi MD

I'm on 200mg of Lamictal and 4 mg of Rispiradel. I don't tend to get many side effects from ... / lungs. It seems to me that it's just as likely lung / heart / blood related then brain... View answer

Answered by : Dr. Dariush Saghafi ( Neurologist)
Dr.      Ashish Mittal MD

. i started with paxidep cr 25 and oleanz 7.5 and then the doze was lowered to oleanz 2.5mg in XXXXXXX 2012 with paxidep cr dose remaining same. however, i started suffering from withdrawal... View answer

Answered by : Dr. Ashish Mittal ( Psychiatrist)
Dr. Pavan Kumar Gupta MD

main concern is any long-term side effects these so-called 'supplements' may have on my heart ... decision and ones which I pray do not have long-term side effects. Over the last 4 years... View answer

Answered by : Dr. Pavan Kumar Gupta ( General & Family Physician)

Public Forum Discussions

Dr.  Zubayer Alam MD

i AM SUFFERING FROM DEPRESSION. Dr. has advised me to take Paxidep CR25 OD continuously for 30 days ... adverse side effect if I continue this drug.....pse advise ... View answer

Answered by : Dr. Zubayer Alam ( General & Family Physician)
Dr. Nishikant Verma MD

read that the FDA has issued warnings that patients using this drug could be at a high risk of heart ... if is related to the onglyza. What s your opinion with the very limited information I ve given you ... View answer

Answered by : Dr. Nishikant Verma ( General & Family Physician)
Dr.  Shinas Hussain MD

, skewed thinking, aggression, anger, sadness, depression, bizzare behavior, motivation problems , relation problems, sadness, emptyness, heart flutters, inconsistent heart rate - low as 31bpm, now I... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)
Dr.  Zubayer Alam MD

of depression i was prescribed paxidep cr 25 and lamitor od 50. I am taking these medicines since then. Would i have to take these medicines life long? Are there any side effects of these... View answer

Answered by : Dr. Zubayer Alam ( General & Family Physician)
Dr.  Shinas Hussain MD

Hi Doctor Rynne: My symptoms are asthma related: 200 mg of Breo daily. I skipped a week Being ... was on overall, From a family of healthy hearts. I started back on all 3 and feel much better. I m just not... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)

Mobile Questions and Answers

Dr.  Krunal Modi MD

Hello Welcome to HCM. It is relatively safe drug. In too much dose, causes kidney problems. Maximum 3 tablets can be taken per day. Take care...

Dr. Dadapeer K MD

Hello Welcome to Health care Magic Yag laser is very safe laser and is used for doing capsulotomy or iridotomy. Please provide me the detials of the procedure so that I can advice you regarding the procedure...

Dr.  Aarti Abraham MD

There is no such known side effect of Plan b.